Equaline All Day Allergy, Original Prescription Strength, 10 mg, Tablets
Description: Other Information: Do not use if printed foil under cap is broken or missing. Store between 68 to 77 degrees F (20 to 25 degrees C). Misc: Cetirizine hydrochloride tablets, 10 mg (antihistamine). Indoor & outdoor allergies. 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Compare to Zyrtec active ingredient. Questions or comments? 1-877-932-7948 (This product is not manufactured or distributed by McNeil Consumer Healthcare, division of McNeil-PPC, Inc., distributor of Zyrtec). Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available. Gluten free.
Ingredients: Active Ingredients: In Each Tablet: Cetirizine HCl (10 mg). Purpose: Antihistamine. Inactive Ingredients: Corn Starch, FD&C Blue 1 Aluminum Lake, Hypromellose, Lactose Monohydrate, Magnesium Stearate, Polydextrose, Polyethylene Glycol, Povidone, Titanium Dioxide, Triacetin.
Directions: Adults and Children 6 Years and Over: One 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg product may be appropriate for less severe symptoms. Adults 65 Years and Over: Ask a doctor. Children Under 6 Years of Age: Ask a doctor. Consumers with Liver or Kidney Disease: Ask a doctor.
Product Size: 30 ct